# SDR ASAA2019030328420

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 15,522 hours, 5,079 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WITH RESET. GROUNDED - YES. RELEASED PER MEL 21-32B, RT PACK TEMP CONTROL INOP, PACK/ZONE TEMP CTRL NR 2 LOGS "SRADA INLET" FAULT LAST FLIGHT. PERFORMED FIM 21-62 TASK 852, REPAIR CONFIRMATION NML PER SAME. THIS CLEARS MEL 21-32B.
